MathSciNet Relay Station
MathSciNet bibliographic data
MR1129129 57M07 (20C12)
Kropholler, P. H.; Talelli, Olympia On a property of fundamental groups of graphs of finite groups. J. Pure Appl. Algebra 74 (1991), no. 1, 57–59.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement